Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Concerta er, stimulant based supplement, Oxy Elite Pro, 25 pounds to lose, drug interactions

My son, who is 6 2 265 pounds and 18 in less than 6 months has been taking 36 mg of concerta er. He works out but has about 25 pounds to lose that he just cant seem to do. He would like to try a stimulant based supplement while working out, called Oxy Elite Pro. Have you heard of any interactions?
Asked On : Wed, 21 Mar 2012
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for your query.
Oxyelite pro is said to be herbal product and has been used by many people as fat burner.
It is partly herbal and partly chemical and the interactions have not been studied in relation with other medicines.
Concerta is a medicine used for ADHD and related disorders of mental depression.
From what I know about oxyelite pro Bacopa monneri is a active ingredient and a herbal extract.
This particular extract is used in alternative systems of medicines as it has action on the brain so there is a possibility of interaction.
So before starting on oxyelite pro I would advise you to consult his treating physician and discuss the issue.
Hope this answer is helpful.
Take care.
Answered: Wed, 21 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor